# SDR ASAA2017110522432

- Difficulty date: November 5, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 14,646 hours, 4,839 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 4152F8
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 14,637 hours, 4,837 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR WILL NOT STAY IN AUTO STAB MODE WITH OUT HOLDING AUTO BUTTON IN.  REVERTS TO MANUAL MODE WHEN PRESSURE RELEASED.  ACFT GROUNDED.  REMOVED AND REPLACED THE WEATHER RADAR CONTROL PANEL IAW AMM 34-43-91. OPENED AND RESET THE WEATHER RADAR CIRCUIT BREAKERS, ALL GROUND FUNCTIONAL TESTS PASSED.
